U.S. doctors online nowAsk doctors free
NY
A 41-year-old female asked:

my dr has prescribed me vit d 50,000 1x a week. i currently take klonopin (clonazepam) and celexa, is it safe to take vit d? i have derealization for 2 months now.

1 doctor answer2 doctors weighed in
Dr. Paul Pyles
Addiction Medicine 33 years experience
Yes It Is Safe: This combination has no major drug interactions. See your doctor about your symptom of derealization. Ask your doctor about stopping the Vit D temporarily to see if this symptom goes away. I doubt that Vit D has anything to do with it, but my patients have taught me more than once that anything is possible. My best wishes!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 29, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.